Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

404 Publications


2021 | Journal Article | LibreCat-ID: 34673
Black, T., Fuest, M., & Lankeit, J. (2021). Relaxed parameter conditions for chemotactic collapse in logistic-type parabolic–elliptic Keller–Segel systems. Zeitschrift Für Angewandte Mathematik Und Physik, 72(3), Article 96. https://doi.org/10.1007/s00033-021-01524-8
LibreCat | DOI
 

2021 | Journal Article | LibreCat-ID: 34675
Black, T., & Wu, C. (2021). Prescribed signal concentration on the boundary: Weak solvability in a chemotaxis-Stokes system with proliferation. Zeitschrift Für Angewandte Mathematik Und Physik, 72(4), Article 135. https://doi.org/10.1007/s00033-021-01565-z
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 34789
Amiri, H., Glöckner, H., & Schmeding, A. (2020). Lie groupoids of mappings taking values in a Lie groupoid. Archivum Mathematicum, 56(5), 307–356. https://doi.org/10.5817/AM2020-5-307
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 34787
Glöckner, H., & Masbough, N. (2020). Products of regular locally compact spaces are k_R-spaces. Topology Proceedings, 55, 35–38.
LibreCat
 

2020 | Preprint | LibreCat-ID: 34808
Glöckner, H. (2020). Smoothing operators for vector-valued functions and extension operators. In arXiv:2006.00254.
LibreCat | arXiv
 

2020 | Journal Article | LibreCat-ID: 31264
Küster, B., & Weich, T. (2020). Pollicott-Ruelle Resonant States and Betti Numbers. Communications in Mathematical Physics, 378(2), 917–941. https://doi.org/10.1007/s00220-020-03793-2
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 34828
Hanusch, M. (2020). The regularity problem for Lie groups with asymptotic estimate Lie algebras. Indagationes Mathematicae, 31(1), 152–176. https://doi.org/10.1016/j.indag.2019.12.001
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 34830
Hanusch, M. (2020). The Strong Trotter Property for Locally μ-convex Lie Groups. Journal of Lie Theory, 30(1), 025–032.
LibreCat
 

2020 | Journal Article | LibreCat-ID: 51386
Hilgert, J., & Barnum, H. (2020). Spectral Properties of Convex Bodies. J. of Lie Theory, 30, 315–344.
LibreCat
 

2020 | Book Review | LibreCat-ID: 51559
Hilgert, J. (2020). Titu Andreescu und Vlad Crisan: Mathematical Induction – A powerful and elegant method of proof. XYZ Press 2017 und Florian André Dalwigk: Vollständige Induktion – Beispiele und Aufgaben bis zum Umfallen. Springer Spektrum 2019. In Mathematische Semesterberichte (Vol. 67, pp. 301–305). https://doi.org/10.1007/s00591-020-00282-4
LibreCat | DOI
 

2020 | Book Review | LibreCat-ID: 51557
Hilgert, J. (2020). Fabio Toscano: The Secret Formula – How a Mathematical Duel Inflamed Renaissance Italy and Uncovered the Cubic Equation. Princeton University Press 2020. In Mathematische Semesterberichte (Vol. 67, pp. 307–309). https://doi.org/10.1007/s00591-020-00283-3
LibreCat | DOI
 

2020 | Book Review | LibreCat-ID: 51561
Hilgert, J. (2020). Robert Bosch: OPT ART – From Mathematical Optimization to Visual Design. Princeton University Press 2019. In Mathematische Semesterberichte (Vol. 67, pp. 123–124). https://doi.org/10.1007/s00591-020-00272-6
LibreCat | DOI
 

2020 | Book Review | LibreCat-ID: 51560
Hilgert, J. (2020). David M. Bressoud: Calculus Reordered -- A History of the Big Ideas. Princeton University Press 2019. In Mathematische Semesterberichte (Vol. 67, pp. 297–299). https://doi.org/10.1007/s00591-020-00280-6
LibreCat | DOI
 

2020 | Book Review | LibreCat-ID: 51564
Hilgert, J. (2020). Daniel Grieser: Mathematisches Problemlösen und Beweisen – Eine Entdeckungsreise in die Mathematik. 2. Auflage (Springer 2017). In Mathematische Semesterberichte (Vol. 67, pp. 97–98). https://doi.org/10.1007/s00591-019-00254-3
LibreCat | DOI
 

2020 | Book Review | LibreCat-ID: 51563
Hilgert, J. (2020). Claas Lattmann: Mathematische Modellierung bai Platon zwischen Thales und Euklid (De Gruyter 2019). In Mathematische Semesterberichte (Vol. 67, pp. 109–111). https://doi.org/10.1007/s00591-019-00254-3
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 53415
Küster, B., & Weich, T. (2020). Pollicott-Ruelle Resonant States and Betti Numbers. Communications in Mathematical Physics, 378(2), 917–941. https://doi.org/10.1007/s00220-020-03793-2
LibreCat | DOI
 

2020 | Book | LibreCat-ID: 51488
Hilgert, J. (2020). Mathematik studieren -- Ein Ratgeber für Erstsemester und solche, die es vielleicht werden wollen. Springer Spektrum.
LibreCat | Download (ext.)
 

2020 | Journal Article | LibreCat-ID: 37373
Winkler, M. (2020). Single-point blow-up in the Cauchy problem for the higher-dimensional Keller-Segel system. Nonlinearity, 33, 5007–5048.
LibreCat
 

2020 | Journal Article | LibreCat-ID: 37380
Winkler, M. (2020). Boundedness in a two-dimensional Keller-Segel-Navier-Stokes system involving a rapidly diffusing repulsive signal. Zeitschrift Für Angewandte Mathematik Und Physik, 71, Article 10.
LibreCat
 

2020 | Journal Article | LibreCat-ID: 37367
Winkler, M. (2020). Can simultaneous density-determined enhacement of diffusion and cross-diffusion foster boundedness in Keller-Segel type systems involving signal-dependent motilities? Nonlinearity, 33, 6590–6623.
LibreCat
 

Filters and Search Terms

department=87

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed